# SDR AALA20110601MIA01

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 65,212 hours, 23,205 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33D EMERGENCY LIGHT INOPERATIVE.  SECURED CONNECTOR FOR SEAT 33D EMERGENCY LIGHT.  OPS CHECK NORMAL.
